en
Scientific article
Letter
English

Downbeat nystagmus as a manifestation of intrathecal morphine toxicity

Published inEuropean journal of anaesthesiology, vol. 24, no. 2, p. 201-202
Publication date2007
Keywords
  • Adenocarcinoma/surgery
  • Analgesics, Opioid/administration & dosage/adverse effects
  • Anesthesia, General/methods
  • Brain/radiography
  • Diagnosis, Differential
  • Female
  • Humans
  • Injections, Spinal
  • Middle Aged
  • Morphine/administration & dosage/adverse effects
  • Nystagmus, Pathologic/chemically induced/diagnosis
  • Postoperative Nausea and Vomiting/chemically induced
  • Rectal Neoplasms/surgery
  • Rectum/surgery
  • Tomography, X-Ray Computed
  • Vision Disorders/chemically induced
Citation (ISO format)
KORFF, Christian, PETER, M, BURKHARD, Pierre. Downbeat nystagmus as a manifestation of intrathecal morphine toxicity. In: European journal of anaesthesiology, 2007, vol. 24, n° 2, p. 201–202. doi: 10.1017/S0265021506001724
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0265-0215
511views
0downloads

Technical informations

Creation12/17/2014 2:15:00 PM
First validation12/17/2014 2:15:00 PM
Update time03/14/2023 10:35:03 PM
Status update03/14/2023 10:35:03 PM
Last indexation05/02/2024 3:54:18 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack